Repository of the Academy's Library

Items where Author is "Lakatos, Piroska"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.

Losonczi, László and Bessenyei, Mihály and Czinder, Péter and Daróczy, Zoltán and Lakatos, Piroska (2008) Egyenlőtlenségek az algebrában és az analízisben = Inequalities in algebra and analysis. Project Report. OTKA.

Márki, László and Ágoston, István and Bódi, Béla and Fialowski, Alice and Fried, Ervin and Kiss, Emil and Lakatos, Piroska and Lukács, Erzsébet and Nagy, Attila and Pham Ngoc, Ánh and Rózsa, Pál and Szigeti, Jenő and Wiegandt, Richárd (2008) Strukturális vizsgálatok algebrákban = Investigation into the structure of algebras. Project Report. OTKA.

Lakatos, Piroska and Losonczi, László (2007) Circular interlacing with reciprocal polynomials. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 10 (4). pp. 761-769. ISSN 1331-4343

Lakatos, Piroska and Dlab, V. (2003) On bounds of spectral radii of of Coxeter. LINEAR ALGEBRA AND ITS APPLICATIONS, 365. pp. 143-153. ISSN 0024-3795

Lakatos, Piroska and Losonczi, László (2003) On zeros of reciprocal polynomials of odd degree. JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, 4 (3). pp. 1-8. ISSN 1443-5756

Lakatos, Piroska (2003) A new construction of Salem polynomials. COMPTES RENDUS MATHEMATIQUES DE L'ACADEMIE DES SCIENCES DE LA SOCIÉTÉ DU ROYALE CANADA, 25 (2). pp. 47-54. ISSN 0706-1994

Lakatos, Piroska (2002) On zeros of reciprocal polynomials. PUBLICATIONES MATHEMATICAE-DEBRECEN, 61 (3-4). pp. 645-661. ISSN 0033-3883

Lakatos, Piroska (2001) Additive functions on trees. COLLOQUIUM MATHEMATICUM, 89 (1). pp. 135-145. ISSN 0010-1354

Lakatos, Piroska (2000) On a theorem of V. Dlab. ALGEBRAS AND REPRESENTATION THEORY, 3 (1). pp. 99-103. ISSN 1386-923X

Lakatos, Piroska (1999) On Coxeter polynomials of wild stars. LINEAR ALGEBRA AND ITS APPLICATIONS, 293. pp. 159-170. ISSN 0024-3795

Lakatos, Piroska (1999) On spectral radius of Coxeter transformation of trees. PUBLICATIONES MATHEMATICAE-DEBRECEN, 54 (1). pp. 181-187. ISSN 0033-3883

Lakatos, Piroska (1998) On construction of some classes if quasi-hereditary algebras. COMMUNICATIONS IN ALGEBRA, 5. pp. 1567-1576. ISSN 0092-7872

Lakatos, Piroska (1996) Characterizations of some classes of quasi-hereditary algebras. COMPTES RENDUS MATHEMATIQUES DE L'ACADEMIE DES SCIENCES DE LA SOCIÉTÉ DU ROYALE CANADA, 18. pp. 1-4. ISSN 0706-1994

This list was generated on Sat Apr 19 21:51:32 2014 CEST.